Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Balless in Ballville
Nov 7, 2004

I have been on Testosterone therapy in one form or another for at least 10 years-starting with the shots, then the patches, and currently the gel. I believe my numbers remain in the normal range as long as I continue supplimentation. I have always had an issue with "small balls" (I refuse to disclose my nick-name from camp, so don'even ask.) Are small balls the same as hypogonadysm? I wonder how much worse my supplementation has affected that, and if there is anything I can do to counter the effects,like Prevasi Noverel? I also have problems ejaculating and am unable to masterbate. I wonder as well if there is any relation between all of this- , how dangerous is inablility to ejaculate, (physically) and how can I get my balls to where I would like them to be so I can proudly walk around nude without a problem in the world other than my balls slapping my thighs. Thank you, Beleaguered Balless Basket babbler.

Response from Dr. Frascino

Hello Beleaguered Ball-less Basket Babbler,

Oh come on, now you've got all of us guessing! What was your nickname at camp??? We promise not to snicker, and we wouldn't tell a soul. Honest!

Hypogonadism may be associated with gonads (balls) the size of tic-tacs, but it's not exactly the same thing. Hypogonadism means your gonads (whatever size) are not producing as much testosterone as they should be. The treatment for this would be testosterone supplementation (shots, patches, gels, whatever). Testosterone is an essential male hormone. Consequently, keeping it in the normal range is indeed a good idea.

Testosterone supplementation (particularly taking excessively high doses or taking it when it isn't recommended) can lead to some shrink of "thigh slappers." Yes, some therapies can be tried to, as they scream in the dance clubs, "pump up the volume, pump up the volume!" however, I'm a bit concerned about your inability to masturbate and ejaculate. I would suggest you see an endocrinologist (hormone specialist) for an evaluation. He/she will also advise you about your testosterone supplementation and related concerns.

Good luck. And don't forget to write back with that camp nickname.

Dr. Bob


Previous
Dr Bobs NGO
Next
lymphatic drainage therapy?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement